Skoda–El Mir theorem

Skoda–El Mir theorem The Skoda–El Mir theorem is a theorem of complex geometry, stated as follows: Theorem (Skoda,[1] El Mir,[2] Sibony[3]). Let X be a complex manifold, and E a closed complete pluripolar set in X. Consider a closed positive current {displaystyle Theta } on {displaystyle Xbackslash E} which is locally integrable around E. Then the trivial extension of {displaystyle Theta } to X is closed on X.

Notes ^ H. Skoda. Prolongement des courants positifs fermes de masse finie, Invent. Math., 66 (1982), 361–376. ^ H. El Mir. Sur le prolongement des courants positifs fermes, Acta Math., 153 (1984), 1–45. ^ N. Sibony, Quelques problemes de prolongement de courants en analyse complexe, Duke Math. J., 52 (1985), 157–197 References J.-P. Demailly, L² vanishing theorems for positive line bundles and adjunction theory, Lecture Notes of a CIME course on "Transcendental Methods of Algebraic Geometry" (Cetraro, Italy, July 1994) This differential geometry related article is a stub. You can help Wikipedia by expanding it.

Categories: Complex manifoldsSeveral complex variablesTheorems in geometryDifferential geometry stubs

Si quieres conocer otros artículos parecidos a Skoda–El Mir theorem puedes visitar la categoría Complex manifolds.

Deja una respuesta

Tu dirección de correo electrónico no será publicada.


Utilizamos cookies propias y de terceros para mejorar la experiencia de usuario Más información